Volume 10, Issue 1 (4-2015)                   IJMSI 2015, 10(1): 59-80 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Akbari Tootkaboni M. Filters and the Weakly Almost Periodic Compactification of a Semitopological Semigroup. IJMSI. 2015; 10 (1) :59-80
URL: http://ijmsi.ir/article-1-437-en.html
Let $S$ be a semitopological semigroup. The $wap-$ compactification of semigroup S, is a compact semitopological semigroup with certain universal properties relative to the original semigroup, and the $Lmc-$ compactification of semigroup $S$ is a universal semigroup compactification of $S$, which are denoted by $S^{wap}$ and $S^{Lmc}$ respectively. In this paper, an internal construction of the $wap-$compactification of a semitopological semigroup is constructed as a space of $z-$filters. Also we obtain the cardinality of $S^{wap}$ and show that if $S^{wap}$ is the one point compactification then $(S^{Lmc}-S)*S^{Lmc}$ is dense in $S^{Lmc}-S$.
Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2021 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb